Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/220

Title: Central limit theorem for the total squared error of local polynomial estimators of cell probabilities
Other Titles: Central limit theorems for quadratic forms of local polynomial estimators of cell probabilities
Authors: AERTS, Marc
Augustyns, Ilse
Keywords: Mathematical Statistics
Non and semiparametric methods
Issue Date: 2000
Citation: Journal of Statistical Planning and Inference, 91(2). p. 181-193
Abstract: Local polynomial smoothers are used to estimate cell probabilities for sparse multinomial data. We give a full characterization in terms of the amount of smoothing of the Gaussian behavior of the sum of squared errrors of the local polynomial smoothers. From the discussion the beneficial effect of smoothing will become clear.
URI: http://hdl.handle.net/1942/220
DOI: 10.1016/S0378-3758(00)00177-4
ISI #: 000166454200002
ISSN: 0378-3758
Category: A1
Type: Journal Contribution
Validation: ecoom, 2002
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.